| Model Number |
2.4 SINGLE LOADED SUTURETAPE S-TAK ASSY |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 3/13/2024, it was reported by a sales representative via email that (2) ar-1322bcst single loaded suturetape s-tak assy failed.The first suturetak knotted at the nitinol loop and broke off in the patient's tissue.The second suturetak also knotted, and the nitinol wire popped off entirely.The surgeon was able to remove all the broken fragments.This was discovered during a brostrom repair procedure on (b)(6) 2024.The case was delayed about ten minutes.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the video provided from the field, it is evident that the suture bunches intra-operatively.Consequently, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.